# SDR AALA202307197761

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A320*
- Aircraft serial: 4847
- Aircraft time: 37,955 hours, 14,761 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lever
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR R2 ARMING LEVER IS LOOSE AND GETTING READY TO FALL OFF. RESECURED R2 DOOR ARMING LEVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
